# SDR DALA2018071704523

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 50,758 hours, 21,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING, LOCATIONS: 2R EMERG EXIT. COVERED DIFFUSER LENS DAMAGED OR MISSING INTERIOR. SECURED LOOSE LIGHT COVER.
